Alert archive / South Dakota / Wind Chill Advisories in 2015
Wind Chill Advisory 13, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind chill advisory at Mar 3, 2015, 3:07 PM CST for 18 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Mar 4, 2015, 12:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2015, 3:07 PM CST (21:07 UTC)
- In effect from
- Mar 4, 2015, 12:00 AM CST
- Expired
- Mar 4, 2015, 8:57 AM CST
- In force
- 9 hr
- Issued by
- NWS Aberdeen, SD
Counties Big Stone County, MN, Traverse County, MN, Brown County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 16 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.1 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
620 WWUS43 KABR 032107 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 307 PM CST TUE MAR 3 2015 ...BLOWING SNOW STILL LIKELY ACROSS THE EAST LATE THIS AFTERNOON... ...BITTERLY COLD WIND CHILLS EXPECTED OVERNIGHT... MNZ039-046-SDZ006>008-011-018>023-041000- /O.NEW.KABR.WC.Y.0013.150304T0600Z-150304T1700Z/ /O.CON.KABR.WW.Y.0008.000000T0000Z-150304T0000Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 307 PM CST TUE MAR 3 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST WEDNESDAY. * TIMING...BLOWING SNOW WILL PERSIST THROUGH THE AFTERNOON. BITTERLY COLD WIND CHILLS WILL DEVELOP BY MIDNIGHT AND CONTINUE THROUGH WEDNESDAY MORNING. * WINDS/VISIBILITY...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH MAY PRODUCE VISIBILITIES OF ONE MILE OR LESS IN BLOWING SNOW...ESPECIALLY IN OPEN AREAS. * WIND CHILL VALUES...25 BELOW TO 30 BELOW ZERO OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SDZ003>005-009-010-015>017-041000- /O.NEW.KABR.WC.Y.0013.150304T0600Z-150304T1700Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON 307 PM CST TUE MAR 3 2015 /207 PM MST TUE MAR 3 2015/ ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 11 AM CST /10 AM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 11 AM CST /10 AM MST/ WEDNESDAY. * WIND...NORTH TO NORTHWEST WINDS OF 10 TO 15 MPH OVERNIGHT. * WIND CHILL VALUES...25 BELOW TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ PARKIN
3 follow-up statements
575 WWUS43 KABR 032309 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 509 PM CST TUE MAR 3 2015 ...BITTERLY COLD WIND CHILLS EXPECTED... MNZ039-046-SDZ006>008-011-018>023-041115- /O.CAN.KABR.WW.Y.0008.000000T0000Z-150304T0000Z/ /O.CON.KABR.WC.Y.0013.150304T0600Z-150304T1700Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 509 PM CST TUE MAR 3 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST WEDNESDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WINTER WEATHER ADVISORY. * WIND...NORTH TO NORTHWEST AT 10 TO 15 MPH. * WIND CHILL VALUES...25 BELOW TO 30 BELOW ZERO OVERNIGHT INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SDZ003>005-009-010-015>017-041115- /O.CON.KABR.WC.Y.0013.150304T0600Z-150304T1700Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON 509 PM CST TUE MAR 3 2015 /409 PM MST TUE MAR 3 2015/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 11 AM CST /10 AM MST/ WEDNESDAY... * WIND...NORTH TO NORTHWEST AT 10 TO 15 MPH. * WIND CHILL VALUES...25 BELOW TO 30 BELOW ZERO OVERNIGHT INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MOHR
767 WWUS43 KABR 040912 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 312 AM CST WED MAR 4 2015 ...BITTERLY COLD WIND CHILLS THIS MORNING... MNZ039-046-SDZ003>011-015>023-041700- /O.CON.KABR.WC.Y.0013.000000T0000Z-150304T1700Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE 312 AM CST WED MAR 4 2015 /212 AM MST WED MAR 4 2015/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST /10 AM MST/ THIS MORNING... * WIND...NORTHWEST 5 TO 15 MPH. * WIND CHILL VALUES...20 BELOW TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TMT
348 WWUS43 KABR 041457 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 857 AM CST WED MAR 4 2015 MNZ039-046-SDZ003>011-015>023-041600- /O.CAN.KABR.WC.Y.0013.000000T0000Z-150304T1700Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE 857 AM CST WED MAR 4 2015 /757 AM MST WED MAR 4 2015/ ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND CHILL ADVISORY. OBSERVATIONS AROUND THE AREA ARE NO LONGER REACHING ADVISORY CRITERIA. WIND CHILLS OF -10 TO -20 CAN STILL BE EXPECTED THROUGH MUCH OF THE DAY. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind chill advisory went out at Mar 3, 12:22 PM CST, 2 hours 45 minutes earlier.
Area forecast discussion, Mar 3, 12:22 PM CST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1222 PM CST TUE MAR 3 2015
.UPDATE...
ISSUED AT 1219 PM CST TUE MAR 3 2015
HAVE ALLOWED ALL HEADLINES ACROSS THE WESTERN HALF OF THE CWA TO
EXPIRE...AND HAVE DOWNGRADED THE BLIZZARD WARNING ACROSS THE EAST
TO A WINTER WEATHER ADVISORY FOR BLOWING SNOW. MAIN ISSUES ACROSS
THE EAST ARE NOW REDUCTIONS IN VISIBILITY DUE TO BLOWING
SNOW...BUT THE REDUCTIONS WILL LIKELY NOT BE LESS THAN ONE HALF TO
ONE MILE...SO THE ADVISORY WILL SUFFICE. NO OTHER CHANGES MADE TO
THE FORECAST AT THIS TIME.
&&
.SHORT TERM...(TODAY THROUGH THURSDAY AFTERNOON)
ISSUED AT 408 AM CST TUE MAR 3 2015
THINGS ARE EVOLVING VERY CLOSE TO FORECAST AND DID NOT MAKE
SIGNIFICANT CHANGES TO THE FORECAST. ONLY CHANGES WERE TO CANCEL
THE VERY NORTHERN FRINGE OF THE WINTER WX ADVISORY ACROSS NORTH
CENTRAL SD AND MAKE IT INTO A WIND ADVISORY INSTEAD. ALSO MOVED UP
START TIME OF EASTERN CWA HEADLINES TO RIGHT NOW AS LIGHT TO
MODERATE SNOW HAS BEGUN FALLING. STRONG WINDS ARE AFFECTING
CENTRAL SD WITH THESE WINDS KNOCKING AT THE DOOR OF THE JAMES
RIVER VALLEY. THEY WILL REACH THE I-29 CORRIDOR AROUND 12Z OR 13Z.
AS FOR SNOWFALL...THE BAND OF HEAVIEST SNOW IS CURRENTLY OVER THE
EASTERN CWA. STILL EXPECTING A BAND OF 2 TO 4 INCHES FROM AROUND
THE PIERRE AREA UP THROUGH THE EASTERN CWA AND INTO WEST CENTRAL
MINNESOTA. GIVEN THE STRONGER NORTH TO NORTHWEST WINDS GUSTING UP
TO 45 MPH LATER THIS MORNING...STILL EXPECTING BLIZZARD CONDITIONS
AT TIMES SO WILL GO AHEAD AND CONTINUE THE BLIZZARD WARNINGS.
ALTHOUGH...HEAVIEST SNOWFALL WILL NOT COINCIDE WITH STRONGEST
WINDS SO WILL BE INTERESTING TO SEE JUST HOW LOW AND WIDESPREAD
VISIBILITY REDUCTIONS WILL BE. STILL EXPECT IMPACTS THOUGH FROM
THE FRESHLY FALLEN SNOW BEING BLOWN AROUND.
TEMPERATURES TODAY WILL REMAIN STEADY OR SLOWLY FALL FOR MOST
AREAS AS COLDER AIR CONTINUES TO POUR IN BEHIND THE PASSING COLD
FRONT. ACTUAL AIR TEMPERATURES WILL FALL INTO THE SINGLE DIGITS
BELOW ZERO TONIGHT AS A NORTHWEST WIND REMAINS. WIND CHILL VALUES
ARE CURRENTLY FORECAST TO FALL TO 25 BELOW TO 30 BELOW ZERO FOR A
GOOD PORTION OF THE CWA. WILL HAVE TO EXPLORE POSSIBILITY FOR A
WIND CHILL ADVISORY OVERNIGHT. ARCTIC AIR REMAINS IN PLACE
WEDNESDAY AND WEDNESDAY NIGHT...WITH LOWS WEDNESDAY NIGHT LIKELY
IN THE TEENS BELOW ZERO FOR THE EASTERN CWA. MODERATING TEMPS
BEGIN ON THURSDAY...WHICH WILL THEN PERSIST INTO THE EXTENDED
PERIOD.
.LONG TERM...(THURSDAY EVENING THROUGH MONDAY)
ISSUED AT 408 AM CST TUE MAR 3 2015
NORTHWEST MID LEVEL FLOW WILL PREVAIL OVER THE REGION THROUGH THE
LONG TERM. THIS SHOULD SPELL A MOSTLY DRY PATTERN. HOWEVER...THAT
SAID...BOTH THE GFS/ECMWF DO HAVE A FAIRLY HEALTHY WAVE COMING
THROUGH FRIDAY THROUGH FRIDAY NIGHT. DETERMINISTIC AND ENSEMBLE
POPS REMAIN LOW...BUT THIS FEATURE WILL BEAR WATCHING. FOR NOW
WILL MAINTAIN A DRY FORECAST. MEANWHILE...A RELATIVELY MILD AIR
MASS WILL BE IN PLACE DURING MOST OF THE PERIOD...SUPPORTING NEAR
TO ABOVE NORMAL TEMPERATURES.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1128 AM CST TUE MAR 3 2015
GUSTY NORTHWEST WINDS OF 20 TO 35 KTS WILL PERSIST UNTIL 21Z-00Z
WHEN WINDS WILL GRADUALLY BEGIN TO DIMINISH. THESE WINDS WILL
RESULT IN BLOWING SNOW NEAR KABR/KATY REDUCING VISIBILITIES TO IFR
THROUGH 21Z. A BAND OF MVFR STRATUS MAY AFFECT KPIR OR KMBG
BRIEFLY BUT CONFIDENCE IS LOW AS TO EXTENT AND TIMING OVERNIGHT.
OTHERWISE VFR CIGS ARE EXPECTED ONCE KATY CLEARS EARLY THIS AFTERNOON.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR SDZ006>008-
011-018>023.
MN...WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR MNZ039-046.
&&
UPDATE...PARKIN
SHORT TERM...TMT
LONG TERM...TDK
AVIATION...WISEHazardous weather outlook, Mar 3, 4:43 AM CST, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 443 AM CST TUE MAR 3 2015 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-041045- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 443 AM CST TUE MAR 3 2015 /343 AM MST TUE MAR 3 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SNOW AND BLOWING SNOW WILL AFFECT SOUTH CENTRAL THROUGH NORTHEAST SOUTH DAKOTA AND INTO WEST CENTRAL MINNESOTA. VISIBILITY WILL BE REDUCED TO BELOW ONE-HALF OR ONE-QUARTER MILE AT TIMES. NORTH TO NORTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS AROUND 45 MPH CAN BE EXPECTED ACROSS THE REGION THIS MORNING. WIND CHILL VALUES WILL RANGE FROM 20 BELOW TO 30 BELOW ZERO FOR MUCH OF THE FORECAST AREA OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIND CHILL VALUES WILL RANGE FROM 20 BELOW TO 30 BELOW ZERO FOR MUCH OF THE FORECAST AREA WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. TMT
In the hours before
Local storm report, Mar 3, 10:43 AM CST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1043 AM CST TUE MAR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 4 S GARDEN CITY 44.90N 97.58W
03/03/2015 M4.0 INCH CLARK SD CO-OP OBSERVER
&&
EVENT NUMBER ABR1500216
CONNELLYLocal storm report, Mar 3, 11:12 AM CST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1112 AM CST TUE MAR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 AM SNOW 1 N ORTONVILLE 45.32N 96.44W
03/03/2015 M4.0 INCH BIG STONE MN CO-OP OBSERVER
&&
EVENT NUMBER ABR1500217
CONNELLYLocal storm report, Mar 3, 11:16 AM CST, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1116 AM CST TUE MAR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM SNOW CLEAR LAKE 44.77N 96.68W
03/03/2015 M2.8 INCH DEUEL SD CO-OP OBSERVER
&&
EVENT NUMBER ABR1500218
CONNELLYLocal storm report, Mar 3, 11:54 AM CST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1154 AM CST TUE MAR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM SNOW RAUVILLE 44.98N 97.08W
03/03/2015 M3.8 INCH CODINGTON SD CO-OP OBSERVER
&&
EVENT NUMBER ABR1500219
CONNELLYLocal storm report, Mar 3, 11:58 AM CST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
1158 AM CST TUE MAR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM SNOW BROWNS VALLEY 45.59N 96.83W
03/03/2015 M4.2 INCH TRAVERSE MN CO-OP OBSERVER
0541 AM BLIZZARD CLARK 44.88N 97.73W
03/03/2015 CLARK SD DEPT OF HIGHWAYS
SDDOT REPORTS VISIBILITY ONE QUARTER TO ONE EIGHTH OF A
MILE ALONG HIGHWAY 212 IN CLARK CO.
0548 AM BLIZZARD CASTLEWOOD 44.72N 97.03W
03/03/2015 HAMLIN SD DEPT OF HIGHWAYS
SDDOT REPORTS LESS THAN A QUARTER MILE VISIBILITY
BETWEEN HAZEL AND CASTLEWOOD
0600 AM SNOW ROY LAKE STATE PARK 45.71N 97.43W
03/03/2015 M2.0 INCH MARSHALL SD CO-OP OBSERVER
0600 AM BLIZZARD REDFIELD 44.87N 98.52W
03/03/2015 SPINK SD EMERGENCY MNGR
LESS THAN ONE QUARTER MILE VISIBILITY. 3 TO 4 INCHES
PRIOR TO WINDS PICKING UP.
0610 AM SNOW PIERRE 44.37N 100.32W
03/03/2015 M1.8 INCH HUGHES SD CO-OP OBSERVER
0649 AM SNOW 2 E ABERDEEN 45.47N 98.44W
03/03/2015 M0.7 INCH BROWN SD NWS OFFICE
0652 AM BLIZZARD WATERTOWN 44.91N 97.17W
03/03/2015 CODINGTON SD LAW ENFORCEMENT
BLIZZARD CONDITIONS. POWER OUT IN SOUTHEAST PART OF
TOWN.
0658 AM SNOW 8 WNW GANN VALLEY 44.08N 99.13W
03/03/2015 M2.5 INCH BUFFALO SD COCORAHS
0700 AM SNOW 2 W WATERTOWN 44.91N 97.21W
03/03/2015 M2.7 INCH CODINGTON SD COCORAHS
0700 AM SNOW PRESHO 43.91N 100.06W
03/03/2015 M2.3 INCH LYMAN SD COCORAHS
0700 AM SNOW 12 N HIGHMORE 44.70N 99.44W
03/03/2015 M3.0 INCH HYDE SD COCORAHS
0700 AM SNOW 19 NNW HIGHMORE 44.78N 99.59W
03/03/2015 M2.0 INCH HYDE SD COCORAHS
0700 AM SNOW VICTOR 45.87N 96.84W
03/03/2015 M2.5 INCH ROBERTS SD CO-OP OBSERVER
0705 AM SNOW CLEAR LAKE 44.77N 96.68W
03/03/2015 M2.8 INCH DEUEL SD CO-OP OBSERVER
0708 AM BLIZZARD 5 S MILLER 44.45N 98.99W
03/03/2015 HAND SD DEPT OF HIGHWAYS
ONE QUARTER MILE TO ONE EIGHTH MILE VISIBILITY BETWEEN
MILLER AND GANN VALLEY ON HIGHWAY 45
0708 AM BLIZZARD GANN VALLEY 44.03N 98.99W
03/03/2015 BUFFALO SD DEPT OF HIGHWAYS
ONE QUARTER TO ONE EIGHTH MILE VISIBILITY ON HIGHWAY 45
NORTH OF GANN VALLEY
0733 AM SNOW 3 W SISSETON 45.66N 97.11W
03/03/2015 E3.2 INCH ROBERTS SD EMERGENCY MNGR
0736 AM SNOW MILBANK 45.22N 96.63W
03/03/2015 M4.0 INCH GRANT SD CO-OP OBSERVER
0737 AM SNOW 3 E WATERTOWN 44.91N 97.11W
03/03/2015 M3.0 INCH CODINGTON SD COCORAHS
0800 AM SNOW MURDO 43.89N 100.71W
03/03/2015 M4.0 INCH JONES SD CO-OP OBSERVER
0800 AM SNOW DOLAND 44.89N 98.10W
03/03/2015 M2.9 INCH SPINK SD CO-OP OBSERVER
0800 AM SNOW 4 NW GANN VALLEY 44.07N 99.04W
03/03/2015 M4.0 INCH BUFFALO SD CO-OP OBSERVER
0800 AM SNOW 1 NW FAULKTON 45.04N 99.14W
03/03/2015 M2.0 INCH FAULK SD CO-OP OBSERVER
0804 AM SNOW 14 NW PRESHO 44.05N 100.26W
03/03/2015 M4.0 INCH LYMAN SD COCORAHS
0820 AM BLIZZARD HAYES 44.37N 101.02W
03/03/2015 STANLEY SD DEPT OF HIGHWAYS
VISIBILITY LESS THAN A QUARTER MILE FOR A 13 MILE
STRETCH OF HIGHWAY 34 EAST OF HAYES
0834 AM BLIZZARD 3 E ESTELLINE 44.58N 96.84W
03/03/2015 DEUEL SD DEPT OF HIGHWAYS
SDDOT REPORTS VISIBILITY LESS THAN ONE QUARTER MILE ON
HIGHWAY 28 WEST OF INTERSTATE 29.
0900 AM SNOW 4 S GARDEN CITY 44.90N 97.58W
03/03/2015 M4.0 INCH CLARK SD CO-OP OBSERVER
0925 AM BLIZZARD RELIANCE 43.88N 99.60W
03/03/2015 LYMAN SD DEPT OF HIGHWAYS
SDDOT REPORT OF ONE EIGHTH MILE VISIBILITY ALONG I90
EAST OF RELIANCE
0956 AM BLIZZARD 4 W WAUBAY 45.34N 97.39W
03/03/2015 DAY SD MESONET
RWIS WEBCAM SHOWS ZERO VISIBILITY ALONG SECTION OF
HIGHWAY 12 BORDERING RUSH LAKE
1112 AM SNOW 1 N ORTONVILLE 45.32N 96.44W
03/03/2015 M4.0 INCH BIG STONE MN CO-OP OBSERVER
1153 AM SNOW RAUVILLE 44.98N 97.08W
03/03/2015 M3.8 INCH CODINGTON SD CO-OP OBSERVER
&&
EVENT NUMBER ABR1500188 ABR1500205 ABR1500202 ABR1500189 ABR1500199
ABR1500187 ABR1500190 ABR1500200 ABR1500191 ABR1500192 ABR1500193
ABR1500212 ABR1500213 ABR1500214 ABR1500218 ABR1500206 ABR1500207
ABR1500194 ABR1500195 ABR1500196 ABR1500201 ABR1500203 ABR1500208
ABR1500215 ABR1500197 ABR1500209 ABR1500204 ABR1500216 ABR1500210
ABR1500211 ABR1500217 ABR1500219
CONNELLYLocal storm report, Mar 3, 2:44 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
244 PM CST TUE MAR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM SNOW 7 S BRISTOL 45.25N 97.75W
03/03/2015 M4.5 INCH DAY SD CO-OP OBSERVER
&&
EVENT NUMBER ABR1500220
KGThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 3:41 AM CST | Wind Advisory | ABR | Campbell, Corson, McPherson | 8 hr |
Nearby
Wind Chill Advisories in South Dakota, 2015Wind Chill Advisories in Minnesota, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.